MAUDE Adverse Event Report: ANGIOCATH BL 22GA X 1.0IN; INTRAVASCULAR CATHETER

ANGIOCATH BL 22GA X 1.0IN; INTRAVASCULAR CATHETER
Catalog Number 381123
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that angiocath bl 22ga x 1.0in blood control feature was not working.The following information was provided by the initial reporter: they have said that when the catheter is in the animal they find it hard to get the bung that stops the blood to stay in the catheter.
 
Additional Manufacturer Narrative
H6: investigation summary a physical sample was available for evaluation but appears to have been lost in transit on its way to the manufacturing facility.Therefore, without a physical sample available for evaluation a thorough investigation could not be performed to verify the reported issue.Additionally, a definitive root cause could not be identified.A review of the device history record was performed for the reported lot, 9329998, and no quality issues were found during production.Based on the results of the investigation, a root cause has not been determined for the defect of this complaint.It should be noted that the angiocath product design was intended for use in humans.Considering that in the customer description the catheter is reported to have been in animal use.If a sample becomes available or is found by the shipping facility this investigation will be reopened and re-evaluated.In addition to the fact that no records were found that could cause this claim during the analysis of batch history and non-conformities, without samples or photos for analysis, it is not possible to confirm the defects reported in this complaint.H3 other text : see h10.
 
Event or Problem Description

Brand Name
ANGIOCATH BL 22GA X 1.0IN
Common Device Name
INTRAVASCULAR CATHETER
MDR Report Key12286153
Report Number9610048-2021-00111
Device Sequence Number17309347
Product Code FOZ
UDI-Device Identifier00382903811236
UDI-Public00382903811236
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2024
Device Catalogue Number381123
Device Lot Number9329998
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/08/2021
Supplement Date Received by Manufacturer10/05/2021
Initial Report FDA Received Date08/06/2021
Supplement Report FDA Received Date11/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1